Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 69, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 17, 2006, 2:14 PM EDT for Mackinac County, Michigan. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2006, 2:14 PM EDT (18:14 UTC)
- Expired
- Jul 17, 2006, 2:42 PM EDT
- In force
- 28 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Mackinac County, MI
The radar
The NCL Michigan radar (KAPX), 104 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 6.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 171814 SVRAPX MIC097-171915- /O.NEW.KAPX.SV.W.0069.060717T1814Z-060717T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 214 PM EDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MACKINAC COUNTY IN EASTERN UPPER MICHIGAN * UNTIL 315 PM EDT * AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MACKINAC ISLAND...MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... MACKINAC ISLAND THROUGH 245 PM... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4592 8462 4570 8463 4570 8432 4591 8419 $$
2 follow-up statements
000 WWUS34 KAPX 171829 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 229 PM EDT MON JUL 17 2006 MIC097-171915- /O.CON.KAPX.SV.W.0069.000000T0000Z-060717T1915Z/ MACKINAC MI- 229 PM EDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR MACKINAC COUNTY... AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT 11 MILES NORTHEAST OF CHEBOYGAN...MOVING EAST AT 50 MPH. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4591 8455 4570 8463 4571 8419 4588 8417 $$
000 WWUS34 KAPX 171842 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 242 PM EDT MON JUL 17 2006 MIC097-171852- /O.CAN.KAPX.SV.W.0069.000000T0000Z-060717T1915Z/ MACKINAC MI- 242 PM EDT MON JUL 17 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MACKINAC COUNTY IS CANCELLED... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED. LAT...LON 4591 8455 4570 8463 4571 8419 4588 8417 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:45 AM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 17, 10:45 AM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1045 AM EDT MON JUL 17 2006 .UPDATE...12Z SURFACE ANALYSIS SHOWS COLD FRONT LYING ACROSS WESTERN LAKE SUPERIOR/NORTHWEST WI/SOUTHERN MN...4-5MB/3H PRESSURE RISES BEHIND THE BOUNDARY ACROSS NORTHERN MN HELPING PUSH THINGS ALONG. 12Z APX SOUNDING SHOWING DRY ELEVATED MIXED LAYER CHARACTERISTICS WITH A NEARLY DRY ADIABATIC LAYER 800-500MB. LOW LEVEL MOIST LAYER JUST BELOW 850MB (WITH OBSERVED 850MB DEW POINT/DEW POINT DEPRESSION OF -6C/28C RESPECTIVELY). SOUNDING IS CAPPED OFF IN THE 850-800MB LAYER...AND THE PROBLEM FOR THIS AFTERNOON IS THAT IT IS GOING TO REQUIRE SOME WORK TO OVERCOME THIS. MODIFIED APX SOUNDING FOR 91/66 YIELDS IMPRESSIVE MLCAPE OVER 3300 J/KG...AND A CINH OF NEARLY 150 J/KG (A 92/71 PARCEL CUTS THE CINH IN HALF). GRB 12Z SOUNDING SIMILAR...93/73 PARCEL YIELDS MLCAPE NEARLY 4500 J/KG...AND MLCINH 150 J/KG. WATER VAPOR IMAGERY SHOWS WELL DEFINED SHORT WAVE TROUGH CROSSING WI...THIS CERTAINLY WONT HURT THE CAUSE IN TERMS OF PROVIDING SOME LIFT TO HELP WEAKEN INVERSION...THOUGH A GOOD DEAL OF CLOUD COVER OUT AHEAD OF IT (MOSTLY HIGH BASED AC/ACCAS) COULD PUT A BIT OF A DAMPER ON HEATING. GFS/NAM FORECASTS FROM THIS MORNING DID SHOW A GOOD 2-3C COOLING AT 700MB THIS AFTERNOON...SOMEWHAT INTERESTING GIVEN DRY ADIABATIC NATURE OF OBSERVED APX SOUNDING (LIFTING A DRY ADIABATIC LAYER DRY ADIABATICALLY ISNT GOING TO TIP THE LAPSE RATE ANY MORE UNSTABLE). NAM ALSO A GOOD 4C COLDER AT 12Z THAN OBSERVED IN THE 850-625MB LAYER. RUC SOUNDINGS PROBABLY MORE REALISTIC IN KEEPING MID LEVEL TEMPERATURES WARM THROUGH THE AFTERNOON...BUT DOES SHOW SOME WEAKENING OF THE LOW LEVEL CAP (MODIFIED RUC SOUNDINGS FOR 90/70 SHOW CINH DROPPING CLOSER TO 60 J/KG). COLD FRONT WILL PUSH INTO EASTERN UPPER BY MID AFTERNOON... THEN SWEEP THROUGH NORTHERN LOWER BY MID TO LATE EVENING. SO JUST A MATTER OF PLAYING THE WAITING GAME NOW...IF LOW LEVEL CAP CAN WEAKEN WITH FORCING AND DEW POINTS CAN REMAIN IN THE UPPER 60S/ NEAR 70 PROSPECTS FOR CONVECTION WILL IMPROVE GREATLY. IF/WHEN THINGS START TO GO IT SHOULD BE POTENTIALLY PRETTY EXPLOSIVE GIVEN ALL THE ENERGY STORED UP IN THE LOWER LAYERS. WILL BE SENDING UP AN 18Z SOUNDING TO MONITOR CAP BEHAVIOR. HIGH INSTABILITY WILL STILL PROVIDE A GOOD HAIL THREAT DESPITE HIGH FREEZING LEVELS (ABOVE 14K FEET)...0-6KM SHEAR VALUES OF 30-40KTS MARGINALLY SUPPORTIVE OF STORM ROTATION. OF MORE IMPORTANCE STEEP MID LEVEL LAPSE RATES/DRY AIR RELATED TO ELEVATED MIXED LAYER...COMBINED WITH UNIDIRECTIONAL WIND PROFILES ALOFT WILL CREATE SIGNIFICANT DAMAGING WIND POTENTIAL. JPB && .PREV DISCUSSION...ISSUED 434 AM EDT MON JUL 17. SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING FLAT UPPER RIDGE OVER THE SRN TWO-THIRDS OF THE COUNTRY WEST OF THE OHIO RIVER VALLEY...WHILE BRISK WESTERLY FLOW TRAVERSED THE NRN THIRD. SHORTWAVE IS CURRENTLY DROPPING THROUGH SRN MANITOBA WHILE EMBEDDED WEAKER/MORE DIFFICULT TO DISTINGUISH WAVES ARE WORKING ACROSS SD...SE MN...AND LAKE SUPERIOR. IN THE MID LEVELS...WARM AIR AROUND 700MB NEAR +13C (PER ACARS/TAMDAR SOUNDINGS AT 03Z)...BUT LAPSE RATES ABOVE THIS WARM AIR (H7-H5) ARE VERY STEEP...AT 7.5-8 C/KM. MOISTURE AT H7 IS RATHER SCANT...WITH ONLY A FEW SITES REPORTING SOME SCATTERED 10KFT CLOUD. THERE IS A BETTER COVERAGE OF HIGHER LEVEL CLOUDS ACROSS WISCONSIN...WHILE EARLIER CONVECTION FROM NE MN HAS LEFT SOME SCT-BKN 6KFT MOISTURE ACROSS EASTERN LAKE SUPERIOR. NRN MICHIGAN WAS ON THE LEFT/TAIL END OF ONE DEPARTING 40KT H8 LLJ NOSING ACROSS SRN LAKE HURON WHICH IS TAKING WITH IT SOME OF THE HIGHER H8 TD VALUES AROUND +15C...WHILE SECOND 35-40KT LLJ IS POINTING INTO SW ONTARIO POOLING +16C H8 TD AIR INTO THE ARROWHEAD OF MN. THIS LATTER LLJ IS JUST AHEAD OF A SFC LOW PRESSURE OVER INTERNATIONAL FALLS...WHICH HAS A TRAILING COLD FRONT WORKING DOWN INTO THE DAKOTAS. EAST OF THE LOW...WARM FRONT SEEN JUST NORTH OF THE WESTERN PORTION OF LAKE SUPERIOR...WHICH THEN TURNS INTO MORE OF A STATIONARY BOUNDARY DRAPED ACROSS FAR SRN ONTARIO. MID LEVEL WINDS WERE 35-45KTS ACROSS EASTERN UPPER (25-35KTS NRN LOWER)...WITH 0-6KM BULK SHEAR VALUES OF 40-50KTS EASTERN UPPER (20-30KTS NRN LOWER). TEMPS WERE VERY WARM WITH 70S AND LOW 80S ACROSS THE REGION AND GENERALLY LIGHT SW FLOW UNDER 10 KTS...WITH SOME GUSTINESS OVER THE LAKES. FORECAST CONCERNS...THUNDERSTORM AND SEVERE POTENTIAL INTO EARLY THIS EVENING WITH THE APPROACH OF THE COLD FRONT...AND MARINE WIND AND WAVES THROUGH ALL OF TONIGHT FOR THE NEARSHORE AREAS. THEN... AFTER A BEAUTIFUL TUESDAY/TUESDAY NIGHT...MOISTURE AND INSTABILITY RETURNS WEDNESDAY AND MAINLY WEDNESDAY NIGHT FOR THUNDERSTORM CHANCES. TODAY...WITH DEPARTING LLJ AND BETTER H8 MOISTURE...WARM H7 TEMPS CAPPING THE ATMOSPHERE...AND GREATEST FORCING WELL TO OUR WEST... FEEL THAT WE WILL NOT HAVE TO BE DEALING WITH SHOWERS AND THUNDERSTORMS RIGHT OFF THE BAT THIS MORNING. THIS EVEN THOUGH LAPSE RATES ARE SO STEEP...MOISTURE AND LIFT ARE JUST NOT QUITE THERE. COULD MAYBE SEE A FEW STRAY SHOWERS MOVING THROUGH FAR NE LOWER AND EASTERN UPPER. WILL GO WITH AN EARLY MORNING ISOLATED WORDING. LOOKS LIKE FRONTAL PASSAGE HAS BEEN DELAYED BY A COUPLE HOURS. SFC COLD FRONT NOW DEPICTED TO ROLL THROUGH EASTERN UPPER AROUND 18Z...THEN NRN LOWER BY 02Z. WITH WHAT LOOKS LIKE MINIMAL CLOUDINESS TO START OFF THE DAY...HEATING CAN BECOME FAIRLY INTENSE...PARTICULARLY FOR NRN LOWER. WITH H8 TEMPS IN THE 20-22C RANGE...HIGHS WILL TOP OUT TO ONLY THE MIDDLE 80S EASTERN UPPER (FRONT EARLIER) TO AS WARM AS THE MIDDLE 90S ACROSS SE SECTIONS OF NRN LOWER. MODIFYING SOUNDINGS WITH THESE TEMPS...AND SFC TDS IN THE MIDDLE AND UPPER 60S POOLING ALONG THE FRONT...YIELD 2500 J/KG MLCAPE NEAR THE THUMB WITH 2000J/KG IN EASTERN UPPER. BIG QUESTION FOR EASTERN UPPER WILL BE WHETHER OR NOT TEMPS CAN GET WARM ENOUGH TO ELIMINATE AN ESTIMATED 70 J/KG OF CAP AT FRONTAL PASSAGE TIME...OR WILL THE FRONT/SHORTWAVE FORCING (5-10 UNITS H8-H5 -DIVQ) AND WARMING TEMPS COMBINATION BY ENOUGH. WITH ALL OF THE SYNOPTIC FEATURES IN PLAY AND SLOWER FRONTAL PASSAGE...HAVE TO BELIEVE IN THE LATTER SCENARIO HERE. WITH SFC LOW DEEPENING WITH TIME...AND FRONT REACHING THE SE CWA AT PEAK HEATING...AM EXPECTING SHOWERS AND THUNDERSTORMS TO NOT ONLY DEVELOP ALONG THE SFC COLD FRONT...BUT EXPAND IN COVERAGE THROUGH THE AFTERNOON AND EARLY EVENING. 0-6 AND 0-3KM BULK SHEAR BETWEEN 35 AND 40 KTS WITH MID LEVEL WINDS AT 40-50KTS AND FAIRLY UNIDIRECTIONAL FLOW...LEADING TO LINEAR STORM TYPE WITH EMBEDDED SUPERCELLS AND POSSIBLE BOW ECHOES. WILL HIGHLIGHT DAMAGING WINDS AND LARGE HAIL IN THE HWOAPX. TONIGHT...STORMS SHOULD BE WELL DEVELOPED SOUTH OF M-32 BY EARLY THIS EVENING...AND CONTINUING TO TRACK SOUTH ALONG WITH THE SFC COLD FRONT. SEVERE WEATHER CHANCES WILL PERSIST INTO THE EARLY TO LATE EVENING AS STORMS EXIT THE THUMB REGION AROUND 10 PM. BEHIND THE COLD FRONT...H8-H5 THETA-E DROPS TO 312K UNDER DRYING AND SUBSIDENCE. WOULD FULLY EXPECT SKIES TO BECOME MOSTLY CLEAR MANY AREAS OVERNIGHT...ESPECIALLY EASTERN UPPER/FAR NRN LOWER. AIR MASS WILL FEEL MUCH DIFFERENT THAN THE ONE WE ARE IN NOW. COOLER LOWS WITH READINGS DIPPING TO THE 50S MOST AREAS...WITH LOWER 60S NEARER THE THUMB. TUESDAY AND TUESDAY NIGHT...WONDERFUL WEATHER HERE. DRY AIR MASS IN PLACE WITH SFC HIGH PRESSURE SWEEPING THROUGH THE REGION. MAYBE SOME AFTERNOON SCATTERED CUMULUS WITH A TOUCH OF HIGH LEVEL CIRRUS. SO MOSTLY SUNNY AND PRECIP FREE. HIGHS TUESDAY WILL BE IN THE LOW TO MID 80S WITH NIGHTTIME LOWS IN THE 50S. WEDNESDAY...TRANSITION DAY. SFC HIGH DEPARTS TO THE EAST AND RETURN SOUTHERLY FLOW COMMENCES. H8 TEMPS CREEP BACK UP INTO THE MID TO UPPER TEENS. THIS WILL RESULT IN MID TO UPPER 80S NRN LOWER LOW TO MID 80S EASTERN UPPER. THERE WILL BE SOME LATE DAY THETA-E ADVECTION ARRIVING FROM THE WEST AHEAD OF NEXT LOW PRESSURE/COLD FRONT THAT WILL BE WORKING INTO THE UPPER MISSISSIPPI VALLEY...BUT AIR MASS WILL BE QUITE DRY INITIALLY. WITH SYNOPTIC FEATURES WELL WEST OF NRN MICHIGAN...SHOULD BE A PRECIP-FREE DAY. THEREFORE...HAVE REMOVED ALL BUT WESTERN CHIP/MACK FROM 30% CHANCE OF THUNDERSTORMS. COULD VERY WELL SEE THIS FINAL CHANCE ELIMINATED IF PATTERN HOLDS. WEDNESDAY NIGHT AND THURSDAY...DECENT SHORTWAVE TROUGH DIGS INTO WESTERN LAKE SUPERIOR AND SFC FRONT MAKES IT INTO THE AREA BY 12Z. LLJ OF 30-40KTS DRAPES ACROSS CENTRAL LOWER AND THETA-E ADVECTION IS MAXIMIZED OVERNIGHT FOR BEST CHANCE OF SHOWERS AND STORMS. THIS CONVECTION LOOKS TO CONTINUE INTO THURSDAY MORNING...FOR MAINLY NRN LOWER. KEPT A SMALL CHANCE FOR REMNANT ACTIVITY THURSDAY NIGHT DUE TO LOWER CONFIDENCE WITH THE TIMING ISSUES...BUT COULD SEE THIS PERIOD BEING DRY AS WELL...IF PATTERN HOLDS. NO OTHER CHANGES TO THE FORECAST. SMD && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 17, 11:58 AM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1158 AM EDT MON JUL 17 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-181000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 1158 AM EDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE MAIN SEVERE WEATHER THREAT BEING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH. LARGE HAIL UP TO ONE INCH IN DIAMETER WILL ALSO BE POSSIBLE. THE BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN NOON AND 5 PM IN EASTERN UPPER MICHIGAN...AND BETWEEN 3 AND 10 PM IN NORTHERN LOWER. THERE IS AN INCREASED RISK OF RIP CURRENTS TODAY ON LAKE MICHIGAN BEACHES OF NORTHERN MICHIGAN...ESPECIALLY ALONG US-2 WEST OF THE MACKINAC BRIDGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY...AND THEN AGAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER THIS AFTERNOON AND EVENING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY AND RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. JPB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 12:51 PM EDT | Severe Thunderstorm Warning | APX | Chippewa | 49 min |
| Jul 17, 12:54 PM EDT | Special Marine Warning | APX | 52 min | |
| Jul 17, 1:43 PM EDT | Special Marine Warning | APX | 62 min | |
| Jul 17, 2:09 PM EDT | Special Marine Warning | APX | 66 min | |
| Jul 17, 2:12 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet | 36 min |
| Jul 17, 2:46 PM EDT | Severe Thunderstorm Warning | APX | Presque Isle | 20 min |
| Jul 17, 3:21 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 33 min |
| Jul 17, 3:38 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 67 min |
| Jul 17, 4:01 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 59 min |
| Jul 17, 4:12 PM EDT | Special Marine Warning | APX | 44 min | |
| Jul 17, 4:27 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 63 min |
| Jul 17, 4:38 PM EDT | Special Marine Warning | APX | 67 min | |
| Jul 17, 4:42 PM EDT | Severe Thunderstorm Warning | APX | Presque Isle | 39 min |
| Jul 17, 4:44 PM EDT | Special Marine Warning | APX | 2 hr | |
| Jul 17, 4:44 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 61 min |
| Jul 17, 4:48 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 57 min |
| Jul 17, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena | 56 min |
| Jul 17, 5:07 PM EDT | Special Marine Warning | APX | 83 min | |
| Jul 17, 5:12 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse | 57 min |
| Jul 17, 5:27 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 63 min |
| Jul 17, 5:40 PM EDT | Severe Thunderstorm Warning | APX | Oscoda | 65 min |
| Jul 17, 5:42 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska | 63 min |
| Jul 17, 6:13 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco | 62 min |
| Jul 17, 6:19 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 56 min |
| Jul 17, 6:21 PM EDT | Flash Flood Warning | APX | Oscoda | 3 hr |
| Jul 17, 6:27 PM EDT | Severe Thunderstorm Warning | APX | Benzie | 63 min |
| Jul 17, 6:35 PM EDT | Flash Flood Warning | APX | Crawford | 3 hr |
| Jul 17, 6:38 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw, Roscommon | 67 min |
| Jul 17, 6:41 PM EDT | Special Marine Warning | APX | 87 min | |
| Jul 17, 6:41 PM EDT | Severe Thunderstorm Warning | APX | Wexford | 64 min |
| Jul 17, 7:08 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 59 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.